# SDR SIMA20120328002

- Difficulty date: March 28, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 19,310 hours, 16,428 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2762 THE CREW REPORTED, NOTICED A BURNT ODOR IMMEDIATELY AFTER TAKEOFF.  THE ODOR DISSIPATED AFTER APPROXIMATELY ONE MINUTE.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DEBRIEFED FLIGHT CREW NO OIL OR ELECTRICAL ODOR NOTED AND NO VISIBLE HAZE ON WALK AROUND OF AIRCRAFT.  BIRD INGESTION WAS FOUND IN LEFT ENGINE.  PERFORMED INSPECTION OF LEFT ENGINE IAW ROLLS-ROYCE MM 05-50-00.  NO EXTERNAL DAMAGE NOTED.  PERFORMED LEFT ENGINE BORESCOPE INSPECTION INLET GUIDE VANES, 1ST STAGE BLADES, AND 14TH STAGE BLADES IAW ROLLS-ROYCE MM 72-30-00-200-801 AND ENT # EM 72-026.  NO DAMAGE NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
